# SDR SWIA202053110

- Difficulty date: August 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PANEL 832BL HAS MINOR CORROSION AROUND FASTENER HOLES.  C-CHECK RO 10/9/2020.  REMOVED CORROSION ON PASSENGER DOOR PANEL 832BL AROUND 8 FASTENER HOLES, PER REF CRJ 900 SRM.  MEASURED MIN REMAINING THICKNESS ON 8 BLENDED AREAS WHICH RANGING FROM, PER REF CRJ 900 SRM.  FOUND TO BE OUT OF LIMITS DUE THE CORROSION IS LOCATED LESS THAN 1.5D FROM FASTENER, PER REF CRJ 900 SRM.  ORDERED AND RECEIVED REPLACEMENT PANEL 832BL.
